American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Paolo Salani. A characterization of balls through optimal concavity for potential functions. Proc. Amer. Math. Soc. 143 (2015) 173-183.
Abstract, references, and article information   
View Article: PDF

[2] V. Bacchelli, M. Di Cristo, E. Sincich and S. Vessella. A parabolic inverse problem with mixed boundary data. Stability estimates for the unknown boundary and impedance. Trans. Amer. Math. Soc. 366 (2014) 3965-3995.
Abstract, references, and article information   
View Article: PDF

[3] Yu. V. Egorov and E. Sanchez-Palencia. On ill-posedness of free-boundary problems for highly compressible two-dimensional elastic bodies. St. Petersburg Math. J. 22 (2011) 913-926. MR 2760087.
Abstract, references, and article information   
View Article: PDF

[4] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ismail Kombe. The linear heat equation with highly oscillating potential. Proc. Amer. Math. Soc. 132 (2004) 2683-2691. MR 2054795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Víctor Padrón. Effect of aggregation on population recovery modeled by a forward-backward pseudoparabolic equation. Trans. Amer. Math. Soc. 356 (2004) 2739-2756. MR 2052595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Giovanni Alessandrini and Sergio Vessella. Remark on the strong unique continuation property for parabolic operators. Proc. Amer. Math. Soc. 132 (2004) 499-501. MR 2022375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Canuto, E. Rosset and S. Vessella. Quantitative estimates of unique continuation for parabolic equations and inverse initial-boundary value problems with unknown boundaries. Trans. Amer. Math. Soc. 354 (2002) 491-535. MR 1862557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Alessandrini, E. Rosset and J. K. Seo. Optimal size estimates for the inverse conductivity problem with one measurement. Proc. Amer. Math. Soc. 128 (2000) 53-64. MR 1695112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karen A. Ames, Gordon W. Clark, James F. Epperson and Seth F. Oppenheimer. A comparison of regularizations for an ill-posed problem. Math. Comp. 67 (1998) 1451-1471. MR 1609682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hou De Han. The finite element method in the family of improperly posed problems . Math. Comp. 38 (1982) 55-65. MR 637286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information   
View Article: PDF

[14] Joel N. Franklin. Stability of bounded solutions of linear functional equations . Math. Comp. 25 (1971) 413-424. MR 0380461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1